Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An extension of a covariant differentiation process


Author: Marie M. Johnson
Journal: Bull. Amer. Math. Soc. 46 (1940), 269-271
DOI: https://doi.org/10.1090/S0002-9904-1940-07189-7
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 731--734
MathSciNet review: 0001644
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07189-7